BibTeX record: journals/tit/ZhangYW97

download as .bib file

@article{DBLP:journals/tit/ZhangYW97,
  author    = {Zhen Zhang and
               En{-}Hui Yang and
               Victor K. Wei},
  title     = {The redundancy of source coding with a fidelity criterion: 1. Known
               statistics},
  journal   = {{IEEE} Transactions on Information Theory},
  year      = {1997},
  volume    = {43},
  number    = {1},
  pages     = {71--91},
  url       = {http://dx.doi.org/10.1109/18.567651},
  doi       = {10.1109/18.567651},
  timestamp = {Thu, 02 Oct 2014 10:58:17 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tit/ZhangYW97},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}